MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SIDEKICK SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SIDEKICK SUPPORT CATHETER
Model Number SD110TG
Medical Device Problem Codes Retraction Problem (1536); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned to bd for evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model sd110tg support catheter experienced a retraction problem and material deformation.These reports were received from various sources.This event involved one patient with no patient consequences.The patient was a male who was 77 years old and weighed (b)(6).
 
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The device was returned for evaluation.One crosser catheter was stuck in the sheath.The tip of the sidekick was buckled and slightly bunched.The investigation is confirmed for material deformation and retraction problem.The root cause could not be determined based upon available information.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model sd110tg support catheter experienced a retraction problem and material deformation.These reports were received from various sources.This event involved one patient with no patient consequences.The patient was a male who was 77 years old and weighed 195 pounds.

Brand Name
SIDEKICK SUPPORT CATHETER
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8491974
Report Number2020394-2019-00254
Device Sequence Number13834118
Product Code DQY
UDI-Device Identifier00801741124877
UDI-Public(01)00801741124877
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSD110TG
Device Catalogue NumberSD110TG
Device Lot NumberGFBW0810
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date07/24/2019
Patient Sequence Number1